# SDR ASOA2015031212359

- Difficulty date: February 17, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,601 hours, 10,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN BRACKET OF FWD CARGO AT FS 565.00, STR 27 LT SIDE CORRODED.  BLENDED CORROSION IAW SRM 51-21-06-001-001-A01.  FOUND SEVERE PITTING ON PART.  REMOVED DAMAGED BRACKET RECEIVED NEW BRACKET & PICKED UP ATTACH HOLES & NUT PLATE HOLES & INSTALLED NUTPLATES REF SRM 51-40-11-001-001 & SRM 51-42-06-001-001 & DWG SH670-33600.  INSTALLED 8 EA HILITES THRU FITTING COMMON TO INTERCOSTAL REF SRM 51-42-21-001-001 & DWG SH690-33600.  INSTALLED 4 EA JO-BOLTS AT STA 565.00 TIE DOWN BRACKET STR 27, LT SIDE IAW SRM 51-42-22-001-001-A01 AND RESTORED FINISH IAW SRM 51-21-11-001-001-A01, 51-25-16-001-001-A01.
